# SDR A6WA201312024449

- Difficulty date: December 2, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 26,811 hours, 25,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR LOWER STEP SUPPORT SKIN FWD & AFT BRACKETS ARE CRACKED.  REPAIRED IAW STS EA 15-2013-509, 11-27-2013.
